View : 22 Download: 0

Pieri algebras for the orthogonal and symplectic groups

Title
Pieri algebras for the orthogonal and symplectic groups
Authors
Kim S.Lee S.T.
Ewha Authors
김상집
SCOPUS Author ID
김상집scopus
Issue Date
2013
Journal Title
Israel Journal of Mathematics
ISSN
0021-2172JCR Link
Citation
vol. 195, no. 1, pp. 215 - 245
Indexed
SCI; SCIE; SCOPUS WOS scopus
DOI
10.1007/s11856-012-0105-1
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE